RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 3, Pages 197–210 (Mi izv3347)  

This article is cited in 8 scientific papers (total in 8 papers)

New approach to the estimation of a sum of values of $\chi(p+k)$

I. M. Vinogradov


Full text: PDF file (961 kB)

Bibliographic databases:
Received: 10.01.1952

Citation: I. M. Vinogradov, “New approach to the estimation of a sum of values of $\chi(p+k)$”, Izv. Akad. Nauk SSSR Ser. Mat., 16:3 (1952), 197–210

Citation in format AMSBIB
\Bibitem{Vin52}
\by I.~M.~Vinogradov
\paper New approach to the estimation of a sum of values of $\chi(p+k)$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 3
\pages 197--210
\mathnet{http://mi.mathnet.ru/izv3347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=48496}
\zmath{https://zbmath.org/?q=an:0049.03204}


Linking options:
  • http://mi.mathnet.ru/eng/izv3347
  • http://mi.mathnet.ru/eng/izv/v16/i3/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Sums of characters over prime numbers”, Math. USSR-Izv., 4:2 (1970), 303–326  mathnet  crossref  mathscinet  zmath
    2. A. A. Karatsuba, “The distribution of pairs of quadratic residues and nonresidues of a special form”, Math. USSR-Izv., 31:2 (1988), 307–323  mathnet  crossref  mathscinet  zmath
    3. A. A. Karatsuba, “Weighted character sums”, Izv. Math., 64:2 (2000), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Z. Kh. Rakhmonov, “Raspredelenie znachenii kharakterov Dirikhle v posledovatelnosti sdvinutykh prostykh chisel”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:4(2) (2013), 113–117  mathnet
    6. Z. Kh. Rakhmonov, “Summy kharakterov s prostymi chislami”, Chebyshevskii sb., 15:2 (2014), 73–100  mathnet
    7. Z. Kh. Rakhmonov, Sh. Kh. Mirzorakhimov, “Summy kharakterov po modulyu svobodnogo ot kubov na sdvinutykh prostykh”, Chebyshevskii sb., 17:1 (2016), 201–216  mathnet  elib
    8. Z. Kh. Rakhmonov, “Sums of values of nonprincipal characters over a sequence of shifted primes”, Proc. Steklov Inst. Math., 299 (2017), 219–245  mathnet  crossref  crossref  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:170
    Full text:69
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020